X

Oops looks like
you're not logged in!

< Go Back

Login as a Guest

Login as a User

What are the withdrawl symptoms of morphine?

  1. Questions
  2. >
  3. Category: Addiction
  4. >
  5. What are the withdrawl symptoms of morphine?

Asked: 2018-04-22 19:29:02

2

1

Answered: 2018-04-23 23:16:50

It sounds like you’re at an impasse. You need to choose life, and stop using drugs altogether. The withdrawals are going to suck. There’s really no other way to put it. You’ll probably get sick and feel like you’ve caught a really bad stomach bug. You may also feel like you’ve got hit by a bus, and all your joints will hurt. If you’ve been using for a long time, it might be time to consider medication -assisted treatment.

0

Answered: 2018-04-23 06:12:49

Methadone may be the best way to go for you. Especially if you are an intravenous drug user. Otherwise, you’ll probably end up throwing up, feeling dehydrated, and dealing with a lot of physical unpleasantness. Make sure you have a friend or family member to stay with you and drink lots of water.

We want to listen to your answers

call-phone
Have an addiction specialist help you.
Find the treatment you deserve!